# SDR AU000624

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Engine: Cont TSIO360E
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Wrong Part
- Location: Engine
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH PROPELLERS COULD NOT BE FITTED CORRECTLY DURING INSTALLATION TO RECENTLY OVERHAULED ENGINES.  SUBSEQUENT INVESTIGATION FOUND THE ATTACHING STUDS WERE TOO LONG (-4 STUDS HAD BEEN FITTED INLIEU OF -3 STUDS).  (X)
